MathSciNet Relay Station
MathSciNet bibliographic data
MR2783190 65R20 (45E05 74B05)
Helsing, Johan A fast and stable solver for singular integral equations on piecewise smooth curves. SIAM J. Sci. Comput. 33 (2011), no. 1, 153–174.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement